MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Unspecified Respiratory Problem (4464); Insufficient Information (4580)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted after philips obtains more information concerning this event.Reporter phone #: (b)(6).Reporting address state: (b)(6).
 
Event or Problem Description
The customer reported that the system did not alert, resulting in a need to reanimate the patient.
 
Additional Manufacturer Narrative
Results of functional testing indicate no malfunction on the mp2 device.The specified problem could not be reproduced.No other problems were found during testing.Device is fully functional.The bedside ivpm bedside xmon14 alarm review photos provided by field prove that there have been alerts, including red alerts @10:18, @10:22 and @10:24, for the bed during time frame of 10:12 to 10:29.For nibp measurement there couldn¿t be an alert for the time of ~ 10:20 since the last nibp measurement was done @09:28.Nibp measurement was likely set to manual by user, instead of automatic (default).For spo2 measurement the spo2 sensor was detached @10:17 from the finger.This was a technical inop announced as cyan alarm, but as there were other higher alarms raised (red ecg vent fib/tachy) only the red alarms were announced.Since the spo2 sensor was detached, there cannot be any other alarms afterwards anymore for spo2.There have been several ecg red alerts for the time frame alleged.The monitor seem to be disconnected from central for ~35 seconds, which means for that for the alleged time frame no alerts of bedside ivpm xmon14 given at picix.Nevertheless the ivpm bedside xmon14 alerted this condition to user by an inop ¿no central¿ and this alert was silenced at the ivpm bedside xmon14 by the user according to the picix audit log.Which can lead to the conclusion that a clinical user was operating the ivpm bedside xmon14.Based on the information available and the testing conducted, the device was functioning as intended and there is no malfunction on the device.The reported problem was not confirmed.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16310840
Report Number9610816-2023-00063
Device Sequence Number17843312
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age84 YR
Patient SexFemale
Patient Weight100 KG